# SDR V0XR201110200001

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 26,519 hours, 28,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOUBLER AT THE FWD SIDE OF TOP STEP IS CORRODED.  R & R DOUBLER IAW AMM 52-10-00-02 AND SRM 51-10-00.
